# SDR SWAA2021071493362

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 13,701 hours, 30,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A330477
- Part serial: BNG22772
- Condition: Low Pressure
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE BELOW GREEN BAND / R&R'D FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE IAW MT 725-61-06.TAG # 959250POS: FWD ENTRY P/N OFF/ON 5A33047-7 S/N OFF: BNG22772 S/N ON BNG12096
